# SDR AALA202109018882

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Condition: Corroded
- Location: Bs 990-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.25 IN, W=0.25 IN, D=0.02 IN, ON FLOOR SUPPORT Z ANGLE LOCATED BETWEEN STA 990 TO STA 1016 AT LBL 32. REPLACED ANGLE PER AARD 51-00-05-1.
